Home Health Some are unaware that these very common drugs could lead to weight gain and acne

Some are unaware that these very common drugs could lead to weight gain and acne

by admin

Being able to take an over-the-counter drug when we suffer from minor ailments certainly improves our quality of life on a thousand occasions. But sometimes even these drugs that we could consider “light” can have side effects. In most cases, these are mild and easily remedied side effects. But sometimes, sadly, these side effects can be more serious.

The most striking case is that of allergy to some very common drugs. For example, those allergic to aspirin must be extra careful even with over-the-counter drugs, sold without a prescription.

But some people don’t know that even if you’re not allergic, certain common medications can have unpleasant side effects, including weight gain and acne. But let’s see in more detail what it is.

Some are unaware that these very common drugs could lead to weight gain and acne

But which drugs are we talking about exactly? These are common anti-inflammatory drugs, which many of us take even in the case of mild ailments and which we can buy at the pharmacy even without a prescription.

Anti-inflammatory drugs are divided into steroidal (cortisone) and non-steroidal (called NSAID) drugs. However, both can have certain side effects. Among the side effects in particular of the drugs in tablets there is also an increase in appetite, which can lead to weight gain.

This phenomenon can develop especially if the intake is prolonged over time. Additionally, some anti-inflammatory drugs can contribute to skin disorders, including acne.

Some are unaware that these very common drugs could lead to weight gain and acne. We also see other symptoms to watch out for.

See also  Facebook announcement: 2 new devices in the Portal range

Side effects

Like many drugs, even common anti-inflammatories can have negative consequences on our stomach. For this reason, doctors may sometimes recommend taking them together with gastroprotectors. In severe cases, anti-inflammatory drugs can contribute to the formation of stomach ulcers.

Among the risks associated with prolonged intake of cortisone drugs, there is also a greater chance of developing diabetes, bone problems, high blood pressure and eye problems such as glaucoma and cataracts.

To be adequately informed about the possible side effects of the drugs we take, it is always imperative to contact our doctor or pharmacist.

Speaking of very common drugs, here’s a curiosity: it seems incredible but the blistered drugs were invented because of a serial killer. Here is the real story.

(We remind you to carefully read the warnings regarding this article, which can be consulted WHO”)
0 comment
0

You may also like

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.

This website uses cookies to improve your experience. We'll assume you're ok with this, but you can opt-out if you wish. Accept Read More

Privacy & Cookies Policy